# SDR USAA2014111000008

- Difficulty date: November 9, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 45,656 hours, 21,038 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R EMER EXIT LENS LIGHT COVER MISSING.  ACCOMPLISHED TEMPORARY REPAIR IAW EA 208931.  FINAL REPAIR - INSTALLED LENS AT DOOR 2R EMERGENCY EXIT LIGHT IAW A320 AMM 33-51-13, P/B 0401.
